Minjia SHI


MacWilliams Identities of Linear Codes with Respect to RT Metric over Mn×s(F2[u,v]/<uk,v2,uv-vu>)
Minjia SHI Jie TANG Maorong GE 
Publication:   
Publication Date: 2017/11/01
Vol. E100-A  No. 11  pp. 2522-2527
Type of Manuscript:  LETTER
Category: Coding Theory
Keyword: 
RT metricweight enumeratorMacWilliams identitiesdual code
 Summary | Full Text:PDF(165.8KB)

Note on Support Weight Distribution of Linear Codes over $mathbb{F}_{p}+umathbb{F}_{p}+vmathbb{F}_{p}+uvmathbb{F}_{p}$
Minjia SHI Jie TANG Maorong GE 
Publication:   
Publication Date: 2017/06/01
Vol. E100-A  No. 6  pp. 1346-1348
Type of Manuscript:  LETTER
Category: Coding Theory
Keyword: 
Chinese remainder theoremsupport weightsupport weight distribution
 Summary | Full Text:PDF(86.2KB)

The Depth Spectra of Linear Codes over F2+uF2+u2F2
Ting YAO Minjia SHI Ya CHEN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2016/01/01
Vol. E99-A  No. 1  pp. 429-432
Type of Manuscript:  LETTER
Category: Coding Theory
Keyword: 
linear codegenerator matrixderivativedepth distributiondepth spectrum
 Summary | Full Text:PDF(101.8KB)

Skew Cyclic Codes over $mathbb{F}_{q}+vmathbb{F}_{q}+v^{2}mathbb{F}_{q}$
Minjia SHI Ting YAO Adel ALAHMADI Patrick SOLÉ 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/08/01
Vol. E98-A  No. 8  pp. 1845-1848
Type of Manuscript:  LETTER
Category: Coding Theory
Keyword: 
linear codesdual codesskew cyclic codesgenerator polynomialgray map
 Summary | Full Text:PDF(118.1KB)

Minimum Linear Complexity Approximation of Sequences with Period qn-1 over Fq
Minghui YANG Dongdai LIN Minjia SHI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/12/01
Vol. E97-A  No. 12  pp. 2667-2670
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
linear complexityweight complexitythe error positionthe error bit
 Summary | Full Text:PDF(181.2KB)

MacWilliams Identities of Linear Codes with Respect to RT Metric over Mn×s(Fl+vFl+v2Fl)
Minjia SHI Yan LIU Patrick SOLÉ 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/08/01
Vol. E97-A  No. 8  pp. 1810-1813
Type of Manuscript:  LETTER
Category: Coding Theory
Keyword: 
RT metricρ weight enumeratorMacWilliams identity
 Summary | Full Text:PDF(104.2KB)